# SDR SA06075

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Torn
- Location: L1 Door
- Part time: 20,540 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD - A STRAP FROM THE L-1 DOOR ESCAPE SLIDE/RAFT TO THE SLIDE COVER WAS FOUND TORN OFF.  MAINTENANCE REPLACED THE L-1 DOOR ESCAPE SLIDE/RAFT.  OK FOR SERVICE.
